Follow
Salvatore Stuvard
Salvatore Stuvard
Assistant Professor of Mathematics, University of Milan
Verified email at unimi.it - Homepage
Title
Cited by
Cited by
Year
On the lower semicontinuous envelope of functionals defined on polyhedral chains
M Colombo, A De Rosa, A Marchese, S Stuvard
Nonlinear Analysis 163, 201-215, 2017
202017
Regularity of area minimizing currents mod p
C De Lellis, J Hirsch, A Marchese, S Stuvard
Geometric and Functional Analysis 30 (5), 1224-1336, 2020
92020
A multi-material transport problem with arbitrary marginals
A Marchese, A Massaccesi, S Stuvard, R Tione
Calculus of Variations and Partial Differential Equations 60 (3), 1-49, 2021
82021
Soap films with gravity and almost-minimal surfaces
F Maggi, A Scardicchio, S Stuvard
Discrete and Continuous Dynamical Systems. Series A 39 (12), 6877–6912, 2019
82019
Rectifiability of the singular set of multiple-valued energy minimizing harmonic maps
J Hirsch, S Stuvard, D Valtorta
Transactions of the American Mathematical Society 371 (6), 4303-4352, 2019
72019
Plateau's problem as a singular limit of capillarity problems
D King, S Stuvard, F Maggi
Communications on Pure and Applied Mathematics 75 (5), 895-969, 2022
62022
Multiple valued Jacobi fields
S Stuvard
Calculus of Variations and Partial Differential Equations 58 (3), 1-83, 2019
62019
Area‐Minimizing Currents mod 2Q: Linear Regularity Theory
C De Lellis, J Hirsch, A Marchese, S Stuvard
Communications on Pure and Applied Mathematics 75 (1), 83-127, 2022
52022
Multiple valued sections of vector bundles: the reparametrization theorem for -valued functions revisited
S Stuvard
arXiv preprint arXiv:1705.00054, 2017
52017
Smoothness of collapsed regions in a capillarity model for soap films
D King, F Maggi, S Stuvard
Archive for Rational Mechanics and Analysis 243 (2), 459-500, 2022
42022
Collapsing and the convex hull property in a soap film capillarity model
D King, F Maggi, S Stuvard
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 38 (6), 1929-1941, 2021
42021
An existence theorem for Brakke flow with fixed boundary conditions
S Stuvard, Y Tonegawa
Calculus of Variations and Partial Differential Equations 60 (1), 1-53, 2021
42021
On the structure of flat chains modulo p
A Marchese, S Stuvard
Advances in Calculus of Variations 11 (3), 309-323, 2018
42018
Dynamical instability of minimal surfaces at flat singular points
S Stuvard, Y Tonegawa
arXiv preprint arXiv:2008.13728, 2020
32020
On the existence of canonical multi-phase Brakke flows
S Stuvard, Y Tonegawa
Advances in Calculus of Variations, 2022
22022
Area minimizing hypersurfaces modulo : a geometric free-boundary problem
C De Lellis, J Hirsch, A Marchese, L Spolaor, S Stuvard
arXiv preprint arXiv:2105.08135, 2021
22021
Fine structure of the singular set of area minimizing hypersurfaces modulo
C De Lellis, J Hirsch, A Marchese, L Spolaor, S Stuvard
arXiv preprint arXiv:2201.10204, 2022
12022
Geometric Variational Problems on Spaces of Multiple-Valued Functions
S Stuvard
University of Zurich, 2017
2017
The system can't perform the operation now. Try again later.
Articles 1–18